# SDR SIMA20150805008

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,068 hours, 33,924 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AT GATE, SMOKE IN COCKPIT WITH APU RUNNING.  BURNING SMELL FOLLOWED BY APU FAIL ON EICAS.  RAN APU FAIL AOM CHECKLIST.  OIL LEAKING FROM APU COMPARTMENT.  DEFERRED APU M PROCEDURES COMPLIED WITH.  PERFORMED GND & VERIFIED SMELL WAS COMING FROM APU.  FOUND CORE ENG DAMAGED.  R & R APU ENG ASSEMBLY IAW WC 49-800-05.  OPERATIONS & LEAK CHECKED GOOD & MEL ITEM RESTORED.  PN AML 3930974-1 & SN M4504113A.
